I have read some of your messages. It is a known fact that our body alkalinity ranges between 7.36 to 7.45 pH. We get sick if the body goes outside these numbers, lower pH than 7.36 is considered acidosis and higher pH above 7.45 is considered alkalosis.
It seems to me that when people are continuously taking alkalizing compounds and not taking a break may suffer from alkalosis. Some of the symptoms of Alklosis are as follows:
Confusion (can progress to stupor or coma)
Numbness or tingling in the face, hands, or feet
Prolonged muscle spasms (tetany)
Some of the above mentioned symptoms are common with diabetic nerve pain and/or magnesium deficiency. So how do we know what is the cause of your current condition?
First, do a urine pH test. If above 8.0 pH you have alkalosis. This can be treated with breathing in and out of a paper bag and eating acidic foods.
Second, take a Epsom Salt bath, soaking your entire body, neck down in water for 45 minutes. If the muscles relax, numbness, tingling goes away then you have magnesium deficiency, which can easily be treated with fresh fruits and vegetables high in magnesium and magnesium citrate or taurate.
Third, monitor your blood Sugar one hour after eating and two hours after eating. This has to be done for a week to know if your blood Sugar is always high or intermittently high. Better test would be Glucose Tolerence Test, which will measure your insulin response. Also you may want your blood A1C test done. If you are diabetic or prediabetic then we can talk further what to do.
Hope you feel better soon and keep posting so we all learn from your experience.